# SDR ASAA0955443

- Difficulty date: April 29, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 1,108 hours, 335 cycles
- Engine: Cfmint CFM567B273
- Engine time: 1,108 hours, 335 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Screw
- Part number: 9111M35P14
- Condition: Defective
- Location: Inlet Bullet
- Component: Engine
- Component part number: CFM567B273
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS TO BE TRENDING HIGHER THAT NORMAL AFTER LAST FAN LUBE.  TESTED AAVM AND FOUND SCREW LOCATION NR 1 14 30 34 NEEDING REPLACEMENT.  REMOVED AND REPLACED BALANCE SCREWS 1 AND 14, REMOVED P11 INSTALLED P14, REPLACED BALANCE SCREWS 30 AND 34, REMOVED P14 INSTALLED P13 COMPLIED WITH AMM 71 00 00 750 803 F00 TEST 14(B).
